# SDR CA150720008

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 72,690 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 6506174
- Condition: Making Metal
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AUTO FEATHER CHECK, NR 1 PROPELLER HAD VIBRATION AT LOW SPEED GROUND IDLE WHILE GREASING NR 1 PROPELLER IN ORDER TO RESOLVE VIBRATION.   METAL CONTAMINATION WAS FOUND IN PROP HUB GREASE AND PROP REGULATOR FILTER.
